# SDR SCNA00307

- Difficulty date: April 19, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION, CORROSION WAS FOUND OUT OF LIMITS IN THE AFT CARGO PIT BS 1010 ABOVE STR 19R.  REMOVED CORROSION IAW B727 SRM 511006.  FOUND SUPPORT STRUCTURAL AT BS 1010 ABOVE STRINGER 19R CRACKED.  REMOVED SUPPORT WEB IAW B727 SRM 513002.  FABRICATED NEW SUPPORT PER SAMPLE FROM 2024 T3 .050.  TREATED AND PRIMED SUPPORT IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
